Please use this identifier to cite or link to this item:
Title: Anticipating linear stochastic differential equations driven by a Lévy process
Author: León, J. A. (León Vázquez, Jorge A.)
Márquez, David (Márquez Carreras)
Vives i Santa Eulàlia, Josep, 1963-
Keywords: Anàlisi estocàstica
Processos estocàstics
Analyse stochastique
Stochastic processes
Issue Date: 5-Oct-2012
Publisher: Institute of Mathematical Statistics (IMS) and the Bernoulli Society for Mathematical Statistics and Probability
Abstract: In this paper we study the existence of a unique solution for linear stochastic differential equations driven by a Lévy process, where the initial condition and the coefficients are random and not necessarily adapted to the underlying filtration. Towards this end, we extend the method based on Girsanov transformations on Wiener space and developped by Buckdahn [7] to the canonical Lévy space, which is introduced in [25].
Note: Reproducció del document publicat a:
It is part of: Electronic Journal of Probability, 2012, vol. 17, num. 89, p. 1-26
Related resource:
ISSN: 1083-6489
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
625911.pdf297.42 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons